# SDR ASAA2021020534047

- Difficulty date: February 5, 2021
- Submitted: February 9, 2021
- Operation: Air carrier
- Aircraft: N471AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41703
- Aircraft time: 24,041 hours, 7,674 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Modulating Valve
- Part number: 3989085
- Part serial: 11284
- Condition: Inoperative
- Location: Cockpit Temp
- Part time: 43,390 hours, 13,228 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PRESS MSTR RECALL GET ZONE TEMP ON CONT CAB AFTER START USED QRD AND CONTACTED MTC. GROUNDED - YES. PERFORMED BITE PROCEDURE FOR PACK/ZONE TEMP CONTROLLER PER B737-900 FIM 21-62 TASK 801. BIT AND PREV FLT ANNUNCIATORS SHOWED FLIGHT DECK TCV INOP. PER TECH SERVICES AND DUE TO HISTORY REMOVED AND REPLACED CONTOL CABIN TRIM AIR MODULATING VALVE PER B737-900 AMM 21-61-21. OPS CHECK AND LEAK CHECK GOOD. ETOPS GROUND VERIFICATION SUCCESFUL.
